# SDR PG9A118859

- Difficulty date: July 13, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N130PH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3670
- Engine: Tmeca ARRIEL2B
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: 7050A4334014
- Part serial: 5758
- Condition: Failed
- Location: External
- Part time: 37 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(STROBE UNIT) UNIT FAILED WITH 37 HOURS TOTAL TIME.(K)
